# SDR IPXA12574714

- Difficulty date: July 30, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 21,912 hours, 14,775 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FLIGHT DECK FLOOR PANEL 211XAF HAS DELAMINATION AND EDGE DAMAGE.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
